# SDR 2003FA0000603

- Difficulty date: May 20, 2003
- Submitted: June 6, 2003
- Operation: General aviation
- Aircraft: N114MK
- Make and model: Maule MX-7-235
- Aircraft serial: 10022C
- Engine: Lyc IO540*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1035
- Condition: Inoperative
- Location: Park Brake Lever
- Part time: 1,175 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING AROUND MASTER CYLINDER SHAFT HUNG UP TO BURR AND DID NOT EXTEND TO HOLD THE PARKING BRAKE LEVER DOWN AGAINST TOP OF CYLINDER.  PREVENTING APPLICATION OF PARKING BARKE BY NATURAL MOTION OF RUDDER PEDAL IN FLIGHT.  BRAKE LOCKED DURING FLIGHT UNKNOWN TO PRIOR.
